I went two days with out the med now im back on it my ears are ringing been back on it for a week I take 1 mg three times a day why would my ears be ringing still
Because when we go off the instructions and suffer the consequence of a side-effect, we exacerbate the issue when we start up again. Talk to your Dr, report this and see if he/she has a solution, it could take 2-3 weeks to 2-3 months to subside, longer if the instructions regarding taking the medication are not followed.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2010 • 1 answer
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Posted 19 Sep 2010 • 2 answers
Posted 24 Nov 2013 • 2 answers
Posted 11 Dec 2014 • 1 answer
Posted 24 Nov 2015 • 1 answer